MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age/date of birth, weight and ethnicity: unknown/ not provided.If implanted; give date: n/a (not applicable).The intraocular lens was inserted and removed during the same procedure.If explanted; give date: n/a (not applicable).The intraocular lens was inserted and removed during the same procedure.Phone : (b)(6).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the haptic was faulty and lens was removed from the patient's eye and replaced.No patient injury reported.No further information available.
 
Additional Manufacturer Narrative
Section d9.Device available for evaluation? yes.Returned to manufacturer on: 4/9/2021.Section h3.Device evaluated by manufacturer? yes.Device evaluation: evaluation was performed, lens was received cut in half, which was consistent with a lens that was handled during removal and replacement.Haptic damage, both haptics bent and one haptic with additional damage at the outer tip was also observed, but might be attributed to handling and cannot be confirmed to be related to manufacturing.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search revealed that a complaint was found as part of this production order and was coded for ¿haptic damaged¿ which is the same code used in this investigation ((b)(4)).There was no product received for this complaint; therefore, no product malfunction or deficiency could be identified, and no escalation is required.Another complaint was found as part of this production order and was coded for ¿haptic damaged¿ and "folding issues" in which "haptic damaged" is the same code used in this investigation ((b)(4)).According to the product evaluation of the returned lens the complaint issue could not be confirmed.No product malfunction or deficiency could be identified, and no escalation is required.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11572113
Report Number2648035-2021-07395
Device Sequence Number4205977
Product Code HQL
UDI-Device Identifier05050474501799
UDI-Public(01)05050474501799(17)250505
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2025
Device Model NumberAR40M
Device Catalogue NumberAR40MN0030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/25/2021
Supplement Date Received by Manufacturer04/23/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1